* For Flu && Common Cold.
* Composition: Each tablet contains:
& & Paracetamol 400 mg + Pseudoephedrine HCl 60 mg + Carbinoxamine maleate 4 mg.
* Dosage: one tablet 3 times daily or as prescribed by the physician.
* Store between 15 degrees – 30 degrees C && Protect from moisture.